Tohoku Mathematical Journal

On cyclotomic ${\bf Z}_{2}$-extensions of imaginary quadratic fields

Yûji Kida

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 31, Number 1 (1979), 91-96.

Dates
First available: 3 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178229880

Mathematical Reviews number (MathSciNet)
MR0526512

Zentralblatt MATH identifier
0408.12006

Digital Object Identifier
doi:10.2748/tmj/1178229880

Subjects
Primary: 12A35

Citation

Kida, Yûji. On cyclotomic ${\bf Z}_{2}$-extensions of imaginary quadratic fields. Tohoku Mathematical Journal 31 (1979), no. 1, 91--96. doi:10.2748/tmj/1178229880. http://projecteuclid.org/euclid.tmj/1178229880.


Export citation

References

  • [1] K. IWASAWA, A note on class numbers of algebraic number fields, Abh. Math.Sem. Univ. Hamburg 20 (1956), 257-258.
  • [2] K. IWASAWA, On -extensions of algebraic number fields, Bull. Amer. Math. Soc., 6 (1959), 183-226.
  • [3] K. IWASAWA, On the ^-invariants of Zrextensions, In: Number Theory, Algebraic Ge ometry and Commutative Algebra, in honor of Y. Akizuki, Kinokuniya, Tokyo, 1973, 1-11.